# SDR SWAA2025101323390

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 15,253 hours, 7,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE LOUD SQUEAL WHEN AMPLIFYING VOICE.   REMOVED AND REPLACED FWD MEGAPHONE REF AMM 25-64-00.
